# SDR 9627516730

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 6988035828
- Condition: Leaking
- Location: Rt Mlg Downlock
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RIGHT WING LANDING GEAR WOULD NOT EXTEND.  RECYCLED LANDING GEAR AND RIGHT WING LANDING GEAR STILL WOULD NOT EXTEND.  ALTERNATELY EXTENDED LANDING GEAR AND RIGHT WING LANDING GEAR EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT WING LANDING GEAR DOWNLOCK ACTUATOR, OPERATIONAL CHECK GOOD.
